Detail publikace

On stability of difference equations with delay

Originální název

On stability of difference equations with delay

Anglický název

On stability of difference equations with delay

Jazyk

en

Originální abstrakt

Stability of difference equations with delay is investigated. The new theorem concerning the existence of a stable solution of this problem is proved.

Anglický abstrakt

Stability of difference equations with delay is investigated. The new theorem concerning the existence of a stable solution of this problem is proved.

BibTex


@article{BUT49348,
  author="Oleg V. {Anashkin} and Josef {Diblík}",
  title="On stability of difference equations with delay",
  annote="Stability of difference equations with delay is investigated. The new theorem concerning the existence of a
stable solution of this problem  is proved.",
  chapter="49348",
  journal="Dynamical Systems",
  number="1",
  volume="23",
  year="2008",
  month="january",
  pages="113--122",
  type="journal article - other"
}